# SDR FDEA202108071975

- Difficulty date: August 7, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 88,741 hours, 21,411 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB18773
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INTERNAL BORESCOPE INSPECTION (SNRM #N00776), LEFT HAND WING   #7 SLAT INTERNAL RIB FOUND CRACK AT XOS 963.009. CRACK RIB REMOVED AS PER SRM 51-31-01-OG AND FABRICATED RIB PER DOUGLAS   DRAWING ARB1877 RIVISION C. INSTALLED FABRICATED RIB AT LEFT HAND WING #7 SLAT   INTERNAL AT XOS 963.009 AS PER SRM 51-35-01-OG. REPAIR CLASSIFIED AS MAJOR PER GMM   6-2-100.
